# SDR AALA20020174

- Difficulty date: February 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N1441A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11436
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH LIGHTING AT FIRST CLASS TO ROW 10 IN COACH INOPERATIVE.  RESECURED EMERGENCY PATH LIGHTING AT ROW 10 EMERGENCY LATCH FLOOR LIGHTS CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
